# SDR DU4R2007020

- Difficulty date: January 11, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 1620 S30r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT BS 1620 STRINGER 30 IN AFT PIT.  REPAIRED BY REMOVING CLIP, FABRICATED AND INSTALLED STRINGER CLIP 3" BY 5" AND END SPLICE 6.5" BY 3" FROM 7075-T6 .050" IAW B757 DRAWING 146N2821, 51-30-01 AND 51-40-02.
